# SDR SWAA2022092883098

- Difficulty date: September 19, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 58,481 hours, 34,667 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-4 CENTER CABIN FLOOR BOARD PANEL 241AF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE. / [01] EVALUATED DAMAGE; UPPER SURFACE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1. TAP TEST GOOD; NO DELAMINATION NOTED.   CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS A; B; C; E; F; AND J.   VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201 RESIN EPOCAST 50A; (A141867); FIBERGLASS CLOTH BMS 9-3 (A10269).   REQUIRES OKAY TO BOND REPAIR PLIES.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K; L; M; AND N. OVEN B0-06 CAL DUE 11/8/22. TAP TEST GOOD.;[04] REPAIRED CENTER CABIN FLOOR BOARD PANEL 241AF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1 REPAIR 1.;[05] VERIFIED STEPS 3-4
